# SDR HNAA0000029

- Difficulty date: March 30, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 1,447 hours, 1,683 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A MOMENTARY BAG BAY SMOKE WARNING LIGHT IN FLIGHT.  INSPECTED BOTH DETECTORS AND CONNECTORS AND PERFORMED SYSTEM TEST.  NO DISCREPANCIES FOUND.
